MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. - CRM FACILITY PLATINIUM; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER,WITH CRT-D

SORIN GROUP ITALIA S.R.L. - CRM FACILITY PLATINIUM; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER,WITH CRT-D
Model Number PLATINIUM CRT-D 1741
Medical Device Problem Codes Premature Discharge of Battery (1057); High Capture Threshold (3266)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/19/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Reportedly, the subject crt-d and associated left ventricular lead were explanted on (b)(6) 2019.The re-intervention was performed due to a high left ventricular capture threshold.As the crt-d estimated residual longevity was less than a year, it was decided to replace it at the same time.
 
Additional Manufacturer Narrative
Analysis of the returned device did not reveal any anomaly.Based on available data, no issue is suspected on the battery.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Please refer to the attached analysis report.- attachment: [20200417 - file-2020-00431 - analysis_and_closure_report_resp-2020-00419.Pdf].
 
Event or Problem Description
Reportedly, the subject crt-d and associated left ventricular lead were explanted on 19 december 2019.The re-intervention was performed due to a high left ventricular capture threshold.As the crt-d estimated residual longevity was less than a year, it was decided to replace it at the same time.

Brand Name
PLATINIUM
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER,WITH CRT-D
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L. - CRM FACILITY
parc d'affaires noveos 4 avenue réaumur
.
clamart 92140
FR  92140
MDR Report Key9793712
Report Number1000165971-2020-00284
Device Sequence Number16716473
Product Code NIK
UDI-Device Identifier08031527015484
UDI-Public(01)08031527015484(11)160921(17)180421
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P060027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/21/2018
Device Model NumberPLATINIUM CRT-D 1741
Device Catalogue NumberPLATINIUM CRT-D 1741
Device Lot NumberS0218
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2020
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/11/2020
Initial Date Received by Manufacturer 02/11/2020
Supplement Date Received by Manufacturer03/23/2020
04/17/2020
Initial Report FDA Received Date03/05/2020
Supplement Report FDA Received Date04/16/2020
04/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;